See Alike in...

Alike App

Browser

Reecy

414d

Hello, was just seeing if anyone is like me... I am type 2 diabetic, Im also on the mounjaro shot!! The doctors says I have something called stiff heart , but he wasn't too concerned and told me to come back in a year. I don't even know what that is. I stopped taking my blood pressure meds because I noticed when I went for a walk the next day I felt dizzy and seen spots....it stopped after I stopped my blood pressure meds. Usually my blood pressure is high ...when I leave my house. I have panic attacks severely. I have a spot on my leg that has gotten bigger over time...went to a dermatologist and she did a biopsy. It was related to my diabetes. It's starting to itch now. It started small, and now it's bigger than a quarter. I just want to see if there is anyone like me out there, and mabie give me some advice, as mabie I can do the same!!! ❤️

    • Reecy

      409d

      hi, and thank you for talking to me!! I went back to the doctor and she lowered my BP meds, but it's still doing the same thing. Will let her know next time I go. I'm happy you are doing better!! The older we get the tougher it gets...lol!! But I'm determined to do what's right for me. I'm here if you ever wanna chat....nice to meet you .

    • dolphinblues

      414d

      Please mention the dizziness and vision changes to your Dr when you took the bp med. It sounds to me like the meds were not the correct ones for you. There are others that might work better. I know how high BP can mess with you, too. Anytime I would have to be running errands, etc mine would get around 140+/85-95. I'm regulated on meds now and doing much better. I'm glad you got the spot on your leg checked out. Hopefully, you will get some answers for it. I'm type 2 diabetic too and taking Metformin for it.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion